close
    anti-depressants

    Do all anti-depressants cause weight gain?

    0  Views: 519 Answers: 1 Posted: 8 years ago

    1 Answer

    The short answer is no, there are antidepressants that do not cause weight gain. But the key questions to consider are: Will those particular medications work for you? And if not, which is more important—avoiding a potential short- or long-term weight gain or getting help to regain your zest for life? That's the key, and that's the balance that must be discussed with your health care provider before selecting your medication.



    Top contributors in Uncategorized category

     
    ROMOS
    Answers: 18345 / Questions: 153
    Karma: 1100K
     
    Colleen
    Answers: 47437 / Questions: 115
    Karma: 953K
     
    country bumpkin
    Answers: 11278 / Questions: 158
    Karma: 827K
     
    Benthere
    Answers: 2277 / Questions: 29
    Karma: 752K
    > Top contributors chart
    443660
    questions
    714349
    answers
    570009
    users